# SDR FDEA202402130185

- Difficulty date: February 13, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 34,800 hours, 19,722 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327400500053
- Condition: Damaged
- Location: Main Cargo Comp.
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT TRACK DAMAGE UNDER MAIN  CARGO LOCK MC1467. REMOVED AND REPLACED DAMAGED  SECTION OF SEAT TRACK, REF  A300 SRM 53-10-16 FIG 201
